# SDR SWAA2022021793334

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED; WITH SERVICABLE PART; RUDDER COUNTER BALANCE WEIGHT IAW CMM 55-40-09 PG 703 PAR (3)(A) AND SRM 51-60-07-0G-0 PG 9 OF 41 STEP (11)(C)2)D)
